# SDR 64407

- Difficulty date: August 30, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 16,716 hours, 24,737 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3418 · Stall Warning System
- Part: Warning Horn
- Condition: Activated
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL STALL WARNING HORN STARTED SOUNDING. TAKEOFF WAS ABORTED. AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  JACKED AC, CYCLED GEAR 5 TIMES CND ON GND.
